Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birthcontrol side effects?TMI

This is my first time on birthcontrol im 2 days away from a new pack, tho i got my period yesterday. Yesterday i felt like i was pregnant again my back was KILLING me and my ankles were swollen and i had bad cramps. SOrry for tmi, but its more how do iput it uh gooey. Has anyone else experienced this?

Answer Question
 
Anonymous

Asked by Anonymous at 5:03 AM on Feb. 13, 2009 in Health

Answers (2)
  • birth control changes your hormons and whole cycle.

    but its also possible that your body does not like the birth control you are using now. tell your doctor about it if it stays like it is now. then you probably have to get a different bc
    m.robertson811

    Answer by m.robertson811 at 6:00 AM on Feb. 13, 2009

  • I actually lactated my first month going into my 2nd month....and the usual nausea, preg feeling. It usually takes 3 months for your body to become accustomed. Stick it out for a bit....it only lasted a few months with mine when I first started the pill
    TylersMom323

    Answer by TylersMom323 at 11:03 PM on Feb. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN